# SDR UPS03841400

- Difficulty date: September 7, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 9887940501
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  FWD PIT SMOKE BARRIER UPPER ATTACH ANGLE CORRODED NEAR CENTER LINE.  REMOVED CORR IAW DC8 SRM 51-1-8, ORIG .063 INCH, REMOVED .014 INCH, REMAINING .049 INCH OUT OF LIMITS IAW DC8 SRM 53-2-0.  FORMED 2 ANGLES AND SPLICE ANGLE IAW DC8 SRM 51-1-4 & DAC DWG 9887940, HT TREATED IAW DC8 SSRM 51-1-1, ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED 2 ANGLES AND SPLICE ANGLE IAW DC8 SRM 51-1-21.
